Hello to all of you!! i've had two upper...

Hello to all of you!! I've had two upper respiratory infections since taking gabapentin. I've also brought my belief that the two are related to my primary care physician. She doesn't believe me. I'm so frustrated. I just got over bronchitis w/sinusitis 3wks ago. I was off gabapentin for 10days. I started taking (gaba) again 5days ago. I am beginning to get contested all over again.

Post created 2 years ago in groups: Gabapentin and Upper respiratory tract infection, Upper respiratory tract infection, Gabapentin

Add comment Follow a Care Guide Be a Care Guide

Comments (3)

  • Hello Diane,

    My name is Sha Adams and I am a naturopathic specialist, going on three years. I believe that the body is designed by our Heavenly Father, to heal itself. All it needs is a boost from natural ingredients.

    Condition: Gabapentin - Upper Respiratory
    Natural remedy: kale, mustard, collard, turnip greens, broccoli, Brussel sprouts, celery, cabbage, carrots, asparagus, one teaspoon of garlic(grind) one teaspoon of onions(grind) one tablespoon of cayenne spice. Blend all ingredients with Organic Green Tea. Drink it throughout the day. Diane, what I prescribed is a remedy whose objective, is to expel/clear/loosen the mucus in your air passage, and to subdue your neurons(nerve cells) and with stimulating your endorphins(natural pain killer(s) in the body) We are here for you.

    Comment written 2 years ago

  • Diane that's interesting. I have been on Gabapentin for almost a year now and I have been so sick with respiratory infections so often. On the 26th I went to the hospital to be tested for meningitis. I had viral meningitis, than I get better and now I am very sick again and the coughing is so much my chest hurts all the time. It's supposed to make anxiety less, which means it should lesson shortness of breath, but it doesn't help my anxiety in anyway or my husbands. He is also constantly sick when I am a very difficult situation with 3 kids :(. I need the gabapentin though so we can't give it up, we just have a large stock of theraflu.

    Comment written 2 years ago

  • That's interesting because I get shortness of breath.Then when I stop for 2-3days it starts to clear up.

    Comment written 2 years ago

Add comment